数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 181)

Filters        
Items/Page:    Sort:
基于GM(1;1)模型的中央税收预警 [期刊论文]
财会月刊, 2013, 期号: 24, 页码: 42-43
张玲;  王印许;  程晓亮
View/Download:13/0
 
基于共轭梯度的大尺度医学图像非刚性配准算法 [期刊论文]
兰州交通大学学报, 2013, 期号: 6, 页码: 6-9
王阳萍;  王冰;  杜晓刚
View/Download:7/0
 
具两参数的一类Kirchhof型问题正解的存在性(英文) [期刊论文]
兰州大学学报(自然科学版), 2013, 卷号: 49, 期号: 6, 页码: 10-13
张全国;  孙红蕊
View/Download:23/0
 
SOLITON SOLUTIONS FOR A QUASILINEAR SCHRODINGER EQUATION [期刊论文]
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 页码: -
Liu, DC
  |  View/Download:159/0
 
GELFAND-KIRILLOV DIMENSION OF SOME PRIMITIVE ABUNDANT SEMIGROUPS [期刊论文]
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2013, 卷号: 44, 期号: 6, 页码: 809-822
Cui, RR;  Luo, YF
  |  View/Download:8/0
 
The Laplacian polynomial and Kirchhoff index of graphs derived from regular graphs [期刊论文]
DISCRETE APPLIED MATHEMATICS, 2013, 卷号: 161, 期号: 18, 页码: 3063-3071
Wang, WZ;  Yang, D;  Luo, YF
  |  View/Download:14/0
 
Nonlinear stability of traveling wavefronts in an age-structured population model with nonlocal dispersal and delay [期刊论文]
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2013, 卷号: 64, 期号: 6, 页码: 1643-1659
Zhang, GB;  Li, WT(李万同)
  |  View/Download:13/0
 
The Category and Operad of Matching Dialgebras [期刊论文]
APPLIED CATEGORICAL STRUCTURES, 2013, 卷号: 21, 期号: 6, 页码: 851-865
Zhang, Y;  Bai, CM;  Guo, L
  |  View/Download:10/0
 
Robust exponential attractors for the non-autonomous nonclassical diffusion equation with memory [期刊论文]
DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 2013, 卷号: 28, 期号: 4, 页码: 501-517
Pan, LX;  Liu, YF
View/Download:9/0
 
A hybrid forecasting approach applied to wind speed time series [期刊论文]
RENEWABLE ENERGY, 2013, 卷号: 60, 页码: 185-194
Hu, JM;  Wang, JZ;  Zeng, GW
  |  View/Download:9/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace